# SDR MALA010619

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Engine
- Part number: LF07629
- Part serial: LF07643
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During C-Check in CVG, during Tailpipe removal for Inspection, noted crack in casing 1 1/2" Aft of 4th Turbine Wheel at 1 o'clock position. Dimensions 3.500 L.  Maintenance removed Engine SN LF07643, Installed new Engine SN/LF07629 refer to Task Card 7100-502 Power Plant removal and installation.
